MathSciNet Relay Station
MathSciNet bibliographic data
MR2445528 60H10 (60F17 60H05 60H30)
Kotelenez, Peter M. Itô and Stratonovich stochastic partial differential equations: transition from microscopic to macroscopic equations. Quart. Appl. Math. 66 (2008), no. 3, 539–564.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement